Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Buttazzo - F. Santambrogio

Asymptotical compliance optimization for connected networks

created by santambro on 03 Jun 2007
modified on 10 Nov 2007

[BibTeX]

Published Paper

Inserted: 3 jun 2007
Last Updated: 10 nov 2007

Journal: Networks and Heterogeneous Media
Volume: 2
Number: 4
Pages: 761 - 777
Year: 2007
Notes:

special issue "Modelling and control of physical networks"


Abstract:

We consider the problem of the optimal location of a Dirichlet region in a two-dimensional domain $\Omega$ subject to a force $f$ in order to minimize the compliance of the configuration. The class of admissible Dirichlet regions among which we look for the optimum consists of all one-dimensional connected sets (networks) of a given length $L$. Then we let $L$ tend to infinity and look for the $\Gamma$-limit of suitably rescaled functionals, in order to identify the asymptotical distribution of the optimal networks. The asymptotically optimal shapes are discussed as well and links with average distance problems are provided.

Keywords: shape optimization, compliance, $\Gamma-$convergence, length constraints


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1